MathSciNet Relay Station
MathSciNet bibliographic data
MR2977657 49J45 (35J20)
Bocea, M.; Mihăilescu, M.; Pérez-Llanos, M.; Rossi, J. D. Models for growth of heterogeneous sandpiles via Mosco convergence. Asymptot. Anal. 78 (2012), no. 1-2, 11–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement